MAUDE Adverse Event Report: BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith efforts have been sent to confirm the patient outcome and if the burns were treated; however, the information was not available per the customer/account.
 
Event or Problem Description
It was reported that thermal burns occurred.An icepearl 2.1 cx 90 degree needle was selected for a cryoablation procedure to treat renal cell carcinoma (rcc) recurrence.The patient was anesthetized in prone position.Two cryoablation needles were used for the ablation.After the procedure was completed it was noted that the ablation needle tubing had come in contact with the skin despite the usage of draping to protect the skin.Thermal burns occurred as a result.

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22018235
Report Number2124215-2025-28699
Device Sequence Number8655900
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public(01)07290104830990(17)261022(10)35114711
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Device Lot Number0035114711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/14/2025
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown